It could be that you may need a dose increase. This is not uncommon after being on a med for awhile. Are you having any other symptoms besides feeling moody?
Yeah that is true. I feel tired all the time.. But then when it comes to actually sleeping at night I have a hard time staying asleep. It's so weird haha. I feel like eating all the time too. I had lost a bunch of weight before the medicines and since I have been on it I put weight on.. I did the same thing when I was on prestiq. I just don't feel like myself. You could only imagine what that's like.
I felt tired alot too when I was on Effexor. It's strange because I hear some people say they feel wired on this med and other people complain about the tiredness. It goes to show you how different all of us are and how differently we respond to these meds.
Is this the only med you've ever tried? Maybe it's time to try something different. You really need your sleep and the moodiness seems to be a problem for you.
Oh wow that is so interesting! Are you taking anything now to help? If you don't mind me asking! Yeah my mom and I do Mary Kay for a living and one of her girlfriends in the business has been using this type of vitimin that helps with hormones and anxiety. She says she hasn't had a panic attack or anything like that in so long. So my mom ordered some and it should be here today!! I am crossing fingers it works cuz all of the other medicines I have used in the past never worked.
Plus my body reacts to different foods too so I have been doing all I can to not eat anything with gluten and Perservitives It's tough figuring out what your body likes and doesn't lol